# SDR SWIA971027

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valves
- Condition: Lack Of Lube
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE BOOTS (LEADING EDGES) AND LEFT ENGINE AIR INLET WOULD NOT INFLATE. FAILED ALL DE-ICE TESTS ON TIMER 1 HEAVY CYCLE AND (L) INBOARD AND (L) OUTBOARD BOOTS FAILED ON TIMER 2 (ANY CYCLE).  RETURNED TO LAX.  LUBED EJECTOR VALVES AND RAN ENGINES.  DE-ICE OPS CHECKS GOOD.
